Surfaces de Willmore et groupes de lacets
Séminaire Équations aux dérivées partielles (Polytechnique) (1994-1995), Talk no. 20, 14 p.
@article{SEDP_1994-1995____A20_0,
     author = {Helein, Fr\'ed\'eric},
     title = {Surfaces de Willmore et groupes de lacets},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique)},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1994-1995},
     note = {talk:20},
     zbl = {0877.53046},
     mrnumber = {1362568},
     language = {fr},
     url = {http://www.numdam.org/item/SEDP_1994-1995____A20_0}
}
Helein, F. Surfaces de Willmore et groupes de lacets. Séminaire Équations aux dérivées partielles (Polytechnique) (1994-1995), Talk no. 20, 14 p. http://www.numdam.org/item/SEDP_1994-1995____A20_0/

[Bättig-Hélein] D. Bättig, F. Hélein, Willmore immersion and Loop groups, en préparation. | Zbl 0938.53033

[Blaschke] W. Blaschke, Vorlesungen über Differentialgeometrie, III, Springer, Berlin 1929, | JFM 55.0422.01

[Bryant 1] R. Bryant, A duality theorem for Willmore surfaces, J. Diff. Geom. 20 (1984), 23-53. | MR 772125 | Zbl 0555.53002

[Bryant 2] R. Bryant, Surfaces in Conformal Geometry, Amer. Math. Soc. Proc. Symp. Pure Maths. 48 (1988), 227-40. | MR 974338 | Zbl 0654.53010

[Burstall-Ferus-Pedit-Pinkall] F. Burstall, D. Ferus, F. Pedit, U. Pinkall, Harmonic tori in symmetric spaces and commuting Hamiltonian systems on loop algebras, Ann. of Math. 138 (1993), 173-212. | MR 1230929 | Zbl 0796.53063

[Dorfmeister-Pedit-Wu] J. Dorfmeister, F. Pedit, H. Wu, Weierstrass type representation of harmonic maps into symmetric spaces, Ann. of Math.

[Li-Yau] P. Li, S.T. Yau, A new conformal invariant and its application to the Willmore conjecture and first eigenvalues of compact surfaces, Invent. Math. 69 (1982), 269-91. | MR 674407 | Zbl 0503.53042

[Pressley-Segal] A.N. Pressley, G. Segal, Loop groups, Oxford Math. Monographs, Clarendon Press, Oxford 1986. | MR 900587 | Zbl 0618.22011

[Simon] L. Simon, Existence of surfaces minimizing the Willmore functional, prépublication. | Zbl 0848.58012

[Uhlenbeck] K. Uhlenbeck, Harmonic maps into Lie groups, J. Diff. Geom. 30 (1989), 1-50. | MR 1001271 | Zbl 0677.58020

[White] J.H. White, A global invariant of conformal mapings in space, Proc. Amer. Math. Soc. 38 (1973), 162-4. | MR 324603 | Zbl 0256.53008

[Willmore] T.J. Willmore, Riemannian Geometry, Oxford Science Publications, Oxford 1993. | MR 1261641 | Zbl 0797.53002